Logo eprints

Integral sliding mode control for nonlinear systems with matched and unmatched perturbations

Rubagotti, Matteo and Estrada, Antonio and Castanos, Fernando and Ferrara, Antonella and Fridman, Leonid Integral sliding mode control for nonlinear systems with matched and unmatched perturbations. IEEE Transactions on Automatic Control, 56 (11). 2699 -2704. ISSN 0018-9286 (2011)

Full text not available from this repository.


We consider the problem of designing an integral sliding mode controller to reduce the disturbance terms that act on nonlinear systems with state-dependent drift and input matrix. The general case of both, matched and unmatched disturbances affecting the system is addressed. It is proved that the definition of a suitable sliding manifold and the generation of sliding modes upon it guarantees the minimization of the effect of the disturbance terms, which takes place when the matched disturbances are completely rejected and the unmatched ones are not amplified. A simulation of the proposed technique, applied to a dynamically feedback linearized unicycle, illustrates its effectiveness, even in presence of nonholonomic constraints.

Item Type: Article
Identification Number: 10.1109/TAC.2011.2159420
Uncontrolled Keywords: disturbance term reduction; dynamically feedback linearized unicycle; input matrix; integral sliding mode control; matched perturbations; nonholonomic constraints; nonlinear systems; state-dependent drift; unmatched perturbations;control system synthesis;feedback;linear systems;matrix algebra;nonlinear control systems;variable structure systems;
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Users 37 not found.
Date Deposited: 02 Mar 2012 14:54
Last Modified: 30 Sep 2013 12:37
URI: http://eprints.imtlucca.it/id/eprint/1206

Actions (login required)

Edit Item Edit Item